Im 31 years old, went ill with an eustachian tube inflammation and had 1 month off work, with severe pain and insomnia. A couple of weeks later, I had a massive shedding with incredibly rapid and notorious miniaturization of all my hair. I even clogged the drain, losing approx 40% of all my hair. The remaining hair changed its architecture, looked curly (my whole life have had straight hair). I assume this is hair degeneration. I started dutasteride 0.5mg/day immediately.
Is it possible for DUPA to behave like a massive TE? It looks like DUPA were stress triggered, and acted on onsets rather than progressive. Thank you.
This does sound like telogen effluvium, since the shedding started after your stress from the inflammation, pain, and subsequent insomnia. I would hope that if you started dutasteride, you’re already under the care of a doctor that prescribed it to you… but if not, you need to see your doctor for an examination.